# SDR DALA14024490958

- Difficulty date: April 18, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUEL TANK ACCESS PANEL 1335C AT COUNTERSINK AREA AND DAMAGED DOME NUTS, CORROSION  REMOVED, AND FOUND TO BE OUT OF LIMITS.   REWORKED IAW SRM 51-22-2A, CONDITION II,  REPAIR BUSHINGS INSTALLED IAW SRM 51-22-2A, NUTS DAMAGED WERE REMOVED AND NEW NUTS WERE INSTALLED IAW SRM 51-30-02.
